| Catalog Number |
254500979 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Total knee replacement - dr.(b)(6), (b)(6) on (b)(6) 2017.While performing a total knee replacement, it was noticed that there was damage to an attune articulating surface as well as 2 attune shims.This damage includes a silver o ring broken from a shim and stuck to the articulating surface as evidenced by photos attached to this email.The additional shim has a small crack in it.These were noticed before being used on the patient.No delay or adverse result was reported.(b)(6).No surgical delay.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the reported device was not returned for evaluation, however review of the provided photographs confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.